# SDR 2013FA0000426

- Difficulty date: July 30, 2013
- Submitted: July 30, 2013
- Operation: General aviation
- Aircraft: N612SH
- Make and model: Snias AS350B2
- Aircraft serial: 4757
- Aircraft time: 4,819 hours, 17,660 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 6,967 hours, 9,616 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Drive Belt
- Condition: Broken
- Location: A/C Compressor
- Part time: 4,819 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR CONDITIONER COMPRESSOR SEIZED IN FLIGHT.  AIR CONDITIONER DRIVE BELT BROKE WAS TANGLED IN THE HYD. PUMP DRIVE BELT WHICH CAUSED THE HYD. DRIVE TO DISINGAGE AND PILOT LANDED WITH HYD. OFF. NO DAMAGE TO ACFT.
